# SDR COEA2020032007801

- Difficulty date: January 2, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201210
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 100052 HEAVY CHECK COE/MAJOR REPAIR: NOSE FUSELAGE LOWER L/H AFT SKIN IS DISTORTED AT DME2 ANTENNA FASTENER LOCATIONS, FRAMES 8-9. CORRECTIVE ACTION: REPAIRED PER SRM 531129-300-802-B01.
